# SDR SWIA202264822

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 17,546 hours, 10,089 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE AFTER DEPARTURE. RAN QRH AND PREPARED FOR A NO FLAP LANDING. ON APPROACH, MOVED FLAP LEVER TO 1 TO USE SLATS AND THE EICAS MESSAGE WENT AWAY AND THE FLAPS WORKED FINE. (FLIGHT 3412 - FILED CLOSED)    PERFORMED TROUBLESHOOTING OF FLAP FAIL CAUTION MESSAGE PER ERJ175 FIM TASK 27-51-00-810-802-A. PERFORMED OPERATIONAL CHECK OF FLAP ACTUATOR TORQUE LIMITERS PER ERJ175 AMM 27-51-01-710-801-A. OPS CHECK GOOD. NO MESSAGES  /  FOUND. ACFT OK FOR RETURN TO SERVICE.
